# SDR DALA201804302902

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FRAME AT BS 480, BETWEEN STRINGERS 8L TO 9L.  MAINTENANCE REPAIRED THE FRAME IAW ERA 567841-14AD, REV ORIG.
